# SDR JJBA20140209005

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 31,701 hours, 43,780 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY FLIGHT ATTENDANT`S JUMP SEAT DOES NOT LIGHT UP.  FOUND ELEC PLUG BEHIND LIGHT ASSEMBLY LOOSE, RECONNECTED.
